Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ


Posted by Anna P. on November 10, 1999, at 23:00:15

Dr. Bob and everyone! Does anyone now how toxic can be the combination
mentioned above? I took Moclobemide and Dexedrine for some time, but they wore off.
Then I took Ketoconazole for an infection with that combo(and noticed its antidepressant effect)
Soon after that I noticed heart and chest pain, and I stopped Moclobemide and Dexedrine.
Since than when I used the small amount of Xanax or Atarax, I get the heart pain. Does anyone knows why?
I know now about Ketoconazole toxic interactions.
Also, I regret I had to stop Moclobemide as I found my miracle combo with Moclobemide and Revia.
I appreciate any input.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Anna P. thread:14986